# SDR ASAA2015122514473

- Difficulty date: December 25, 2015
- Submitted: December 30, 2015
- Operation: Air carrier
- Aircraft: N531AS
- Make and model: Boeing 737890
- Aircraft serial: 35199
- Aircraft time: 22,062 hours, 6,641 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 8011 · Engine Starter
- Part: Starter
- Part number: 350594510
- Part serial: GRTA9702
- Condition: Failed
- Location: Nr 1 Engine
- Part time: 31,683 hours, 9,452 cycles
- Stage of operation: IN
- How discovered: M
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING TASK CARD 78472040, FOUND METAL DEBRIS ON AGB/TGB CHIP DETECTOR. MAGNETIC MATERIAL, ENGINE NR 1.  ACFT GROUNDED.  PERFORMED TASK 79-00-00-200-804-F00 FOUND METAL DEBRIS ON STARTER MAGNETIC PLUG.  E1, MAGNETIC MATERIAL.  REPLACED ENGINE NR 1 SCAVENGE FILTER REF 737-NG AMM 79-21-06. REPLACED ENGINE NR 1 STARTER, REF 737-NG, AMM 80-11-01. OPS CHECK & LEAK CHECK GOOD.
